Advanced

Spectral asymptotics for higher-order ordinary differential equations

Bennewitz, Christer LU and Wood, Alistair D. (1997) In Proceedings of the London Mathematical Society 74(3). p.612-632
Abstract
This paper gives one-term componentwise asymptotics for the M and spectral matrices of a self-adjoint realisation of an even-order ordinary differential expression. The underlying interval is assumed to have at least one regular endpoint, and the boundary conditions are supposed to be separated. Furthermore, the weight function and the reciprocal of the highest-order coefficient are supposed to be of regular variation at the regular endpoint, in the sense of Bingham, Goldie and Teugels.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proceedings of the London Mathematical Society
volume
74
issue
3
pages
612 - 632
publisher
LONDON MATH SOC, BURLINGTON HOUSE PICCADILLY, LONDON, ENGLAND W1V 0NL
external identifiers
  • scopus:0345043910
ISSN
0024-6115
DOI
10.1112/S0024611597000208
language
English
LU publication?
yes
id
966f3366-d63c-4f2b-b596-90e3a306d403 (old id 932313)
alternative location
http://plms.oxfordjournals.org/cgi/content/abstract/74/3/612
date added to LUP
2008-03-10 17:07:49
date last changed
2017-01-01 07:38:02
@article{966f3366-d63c-4f2b-b596-90e3a306d403,
  abstract     = {This paper gives one-term componentwise asymptotics for the M and spectral matrices of a self-adjoint realisation of an even-order ordinary differential expression. The underlying interval is assumed to have at least one regular endpoint, and the boundary conditions are supposed to be separated. Furthermore, the weight function and the reciprocal of the highest-order coefficient are supposed to be of regular variation at the regular endpoint, in the sense of Bingham, Goldie and Teugels.},
  author       = {Bennewitz, Christer and Wood, Alistair D.},
  issn         = {0024-6115},
  language     = {eng},
  number       = {3},
  pages        = {612--632},
  publisher    = {LONDON MATH SOC, BURLINGTON HOUSE PICCADILLY, LONDON, ENGLAND W1V 0NL},
  series       = {Proceedings of the London Mathematical Society},
  title        = {Spectral asymptotics for higher-order ordinary differential equations},
  url          = {http://dx.doi.org/10.1112/S0024611597000208},
  volume       = {74},
  year         = {1997},
}